MathSciNet Relay Station
MathSciNet bibliographic data
MR1018952 (91e:20020) 20E15 (06B99)
Tůma, Jiří Intervals in subgroup lattices of infinite groups. J. Algebra 125 (1989), no. 2, 367–399.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement